2 doctors weighed in:

Noperiod since mar 2014, legs feel weak, nausea abdomen+back pain, not sexually active, doc prescribed trimethoprim, why? Also hav headache

2 doctors weighed in
Dr. Melissa Gowans
Pediatrics
1 doctor agrees

In brief: I'm so sorry

Sorry that you feel so bad.
Presumably they suspected that an infection is causing some of your symptoms that's why the trimethoprim (UTI??). Sit down with your doctor and have a conversation about all of your concerns. Anytime you see your physician - ask questions! We want to hear your questions and will try to answer as best as we can. We want you to feel and be well!

In brief: I'm so sorry

Sorry that you feel so bad.
Presumably they suspected that an infection is causing some of your symptoms that's why the trimethoprim (UTI??). Sit down with your doctor and have a conversation about all of your concerns. Anytime you see your physician - ask questions! We want to hear your questions and will try to answer as best as we can. We want you to feel and be well!
Dr. Melissa Gowans
Dr. Melissa Gowans
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available